Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7219 Publications


2017 | Journal Article | IST-REx-ID: 1191 | OA
R. Kollár and S. Novak, “Existence of traveling waves for the generalized F–KPP equation,” Bulletin of Mathematical Biology, vol. 79, no. 3. Springer, pp. 525–559, 2017.
View | DOI | Download Preprint (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1192 | OA
A. Kazda, V. Kolmogorov, and M. Rolinek, “Even delta-matroids and the complexity of planar Boolean CSPs,” presented at the SODA: Symposium on Discrete Algorithms, Barcelona, Spain, 2017, pp. 307–326.
View | Files available | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1194 | OA
K. Chatterjee, P. Novotný, and D. Zikelic, “Stochastic invariants for probabilistic termination,” presented at the POPL: Principles of Programming Languages, Paris, France, 2017, vol. 52, no. 1, pp. 145–160.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1196
T. A. Henzinger and J. Otop, “Model measuring for discrete and hybrid systems,” Nonlinear Analysis: Hybrid Systems, vol. 23. Elsevier, pp. 166–190, 2017.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1198 | OA
T. Moser and R. Seiringer, “Triviality of a model of particles with point interactions in the thermodynamic limit,” Letters in Mathematical Physics, vol. 107, no. 3. Springer, pp. 533–552, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1199 | OA
N. H. Barton, “How does epistasis influence the response to selection?,” Heredity, vol. 118. Nature Publishing Group, pp. 96–109, 2017.
View | Files available | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local law of addition of random matrices on optimal scale,” Communications in Mathematical Physics, vol. 349, no. 3. Springer, pp. 947–990, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1208 | OA
P. Zwiernik, C. Uhler, and D. Richards, “Maximum likelihood estimation for linear Gaussian covariance models,” Journal of the Royal Statistical Society. Series B: Statistical Methodology, vol. 79, no. 4. Wiley-Blackwell, pp. 1269–1292, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1211 | OA
N. B. Budanur and P. Cvitanović, “Unstable manifolds of relative periodic orbits in the symmetry reduced state space of the Kuramoto–Sivashinsky system,” Journal of Statistical Physics, vol. 167, no. 3–4. Springer, pp. 636–655, 2017.
View | Files available | DOI
 

2017 | Book Chapter | IST-REx-ID: 1213
N. S. Baranova and M. Loose, “Single-molecule measurements to study polymerization dynamics of FtsZ-FtsA copolymers,” in Cytokinesis, vol. 137, A. Echard, Ed. Academic Press, 2017, pp. 355–370.
View | DOI
 

Search

Filter Publications